MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SCREW, LOCKING BONE, RSP, 5X18

ENCORE MEDICAL L.P. DJO SURGICAL; SCREW, LOCKING BONE, RSP, 5X18
Catalog Number 506-03-118
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01705; 506-03-114, s801 - device cracked/broke, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to the broken screw in the baseplate and broken screw was left in patient.

Brand Name
DJO SURGICAL
Common Device Name
SCREW, LOCKING BONE, RSP, 5X18
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758-5445
MDR Report Key20872785
Report Number1644408-2024-01876
Device Sequence Number8839241
Product Code PHX
UDI-Device Identifier00888912024549
UDI-Public00888912024549
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number506-03-118
Device Lot Number832C2262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C2539.; 508-32-103 LOT: 864C6391.; 508-32-204 LOT: 769P3114.; 509-02-432 LOT: 953W1394.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale